MAUDE Adverse Event Report: MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS
Model Number TELE6F
Medical Device Problem Codes Entrapment of Device (1212); Peeled/Delaminated (1454); Deformation Due to Compressive Stress (2889); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary drug eluting stent and one 6f telescope guide extension catheter, stent dislodgement occurred during delivery to/at the lesion.It was stated that the onyx frontier stent came off inside the telescope when the stent could not be delivered to the lesion.The target lesion was located in the mid right coronary artery (rca) which exhibited severe tortuosity, severe calcification and 80% stenosis.Both devices were inspected prior to use and negative prep was performed, both with no issues noted.The lesion was pre-dilated.The onyx frontier device did not pass through a previously deployed stent.Resistance was encountered when advancing the onyx frontier device and no resistance was encountered when advancing the telescope.Excessive force was used during delivery of both devices.It was noted that the stent felt tight in the telescope during removal of the stent.The dislodged stent was removed within the telescope together.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the target lesion was located in the proximal right coronary artery (rca).Resistance was noted during withdrawal of the onyx frontier after the attempt to deliver the stent to the proximal lesion.It was believed that the stent may have been damaged when it went back into the telescope gec.Product analysis: the device was returned for evaluation.A kink was evident to the catheter shaft.Peeling was evident to the on-ramp.Deformation was evident to the entry port and tip.A 6f lumen patency ball could be advanced through the device lumen with no issue noted.No other deformation evident to the remainder of the device.Correction: negative prep was performed on the onyx frontier device with no issues noted.The telescope gec was prepped per ifu with no issues noted.It was stated that the stent got stuck in telescope and came off.It was stated that this was a very difficult case.Annex a code a150208.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TELESCOPE GUIDE EXTENSION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24686902
Report Number9612164-2026-01527
Device Sequence Number9976771
Product Code DQY
UDI-Device Identifier00763000156954
UDI-Public(01)00763000156954(17)271208(10)0013179433(20)01
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K183353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELE6F
Device Catalogue NumberTELE6F
Device Lot Number0013179433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer03/25/2026
05/08/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/23/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale